Reply To: Help? Has anyone taken flucanazole and suffered from heart palpitations?

Home The Candida Forum Candida Questions Help? Has anyone taken flucanazole and suffered from heart palpitations? Reply To: Help? Has anyone taken flucanazole and suffered from heart palpitations?

#109718

jackrackblack
Member
Topics: 9
Replies: 12

Hannah101;48216 wrote: Hi – just wanted some general advice. I was prescribed flucanazole for constant thrush (2 years), I have no other candida symptons apart from thrush. I’ve tried taking oil of oregano for six months (in tablet form -as advised my my kiniesiologist) and it had no effect, so thought that I would approach the pharmaceutical route. I’m taking flucanazole at 150mg a week and am sure that this is causing heart palpitations. I’ve been taking this for 6 weeks.

Has anyone had this experience?

My thinking is that in addition to the other supplements on the protocol, I will swap out flucanazole for SF722.

Comments appreciated.

Thanks,
Hannah

I don’t understand how so many people get Flucanazole on these forums. I have been to many doctors and showed them my completely coated (so bad that you can see marks indentions on the sides of it from where my teeth block the growth a little) and they just act like its nothing. They say “Oh it’s geographic tongue, very normal.”

What do you say to the doctor? How do they test for it? Do they just give it to you when they look at your tongue?